Alert archive / Ohio / Freeze Watches in 2012

Freeze Watch 9, NWS Cleveland, OH

October 11, 20127 counties in Ohio; Erie County, Pennsylvania

NWS Cleveland, OH issued this freeze watch at Oct 11, 2012, 3:42 PM EDT for 7 counties in Ohio; Erie County, Pennsylvania. It took effect at Oct 13, 2012, 12:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 11, 2012, 3:42 PM EDT (19:42 UTC)
In effect from
Oct 13, 2012, 12:00 AM EDT
Expired
Oct 12, 2012, 3:06 PM EDT
In force
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Ottawa County, OH, Erie County, PA

The radar

The Cleveland radar (KCLE), 27 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WWUS71 KCLE 111942
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EDT THU OCT 11 2012

.HIGH PRESSURE AND DRY AIR WILL SPREAD INTO THE AREA FRIDAY AND
FRIDAY NIGHT. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER
20S AND LOWER 30S LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING.

OHZ003-007-009>012-089-PAZ001-002-120345-
/O.NEW.KCLE.FZ.A.0009.121013T0400Z-121013T1300Z/
LUCAS-OTTAWA-ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...PORT CLINTON...SANDUSKY...
LORAIN...CLEVELAND...MENTOR...ASHTABULA...ERIE...EDINBORO
342 PM EDT THU OCT 11 2012

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING.

* TEMPERATURES...TEMPERATURES WILL DROP TO THE UPPER 20S AND LOWER 30S.

* TIMING...AFTER MIDNIGHT FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING.

* IMPACTS...UNPROTECTED PLANTS COULD BE HARMED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
070 
WWUS71 KCLE 120142
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
942 PM EDT THU OCT 11 2012

.HIGH PRESSURE AND DRY AIR WILL SPREAD INTO THE AREA FRIDAY AND
FRIDAY NIGHT. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER
20S AND LOWER 30S LATE FRIDAY NIGHT THROUGH EARLY SATURDAY
MORNING.

OHZ003-007-009>012-089-PAZ001-002-120945-
/O.CON.KCLE.FZ.A.0009.121013T0400Z-121013T1300Z/
LUCAS-OTTAWA-ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...PORT CLINTON...SANDUSKY...
LORAIN...CLEVELAND...MENTOR...ASHTABULA...ERIE...EDINBORO
942 PM EDT THU OCT 11 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURES...TEMPERATURES WILL DROP TO THE UPPER 20S AND 
  LOWER 30S.

* TIMING...AFTER MIDNIGHT FRIDAY NIGHT THROUGH EARLY SATURDAY 
  MORNING.

* IMPACTS...UNPROTECTED PLANTS COULD BE HARMED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
070 
WWUS71 KCLE 120814
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
414 AM EDT FRI OCT 12 2012

.HIGH PRESSURE AND DRY AIR WILL SPREAD INTO THE AREA THIS
AFTERNOON WITH SKIES CLEARING BY TONIGHT. NEARLY CALM WINDS WILL
ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S LATE
TONIGHT. 

OHZ003-007-009>012-089-PAZ001-002-121615-
/O.CON.KCLE.FZ.A.0009.121013T0400Z-121013T1300Z/
LUCAS-OTTAWA-ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...PORT CLINTON...SANDUSKY...
LORAIN...CLEVELAND...MENTOR...ASHTABULA...ERIE...EDINBORO
414 AM EDT FRI OCT 12 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURES...TEMPERATURES WILL DROP TO THE UPPER 20S AND 
  LOWER 30S.

* TIMING...WIDESPREAD FROST WILL DEVELOP AFTER MIDNIGHT TONIGHT. 

* IMPACTS...UNPROTECTED PLANTS COULD BE HARMED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
005 
WWUS71 KCLE 121906
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
306 PM EDT FRI OCT 12 2012

.HIGH PRESSURE AND DRY AIR WILL CONTINUE ACROSS THE AREA OVERNIGHT.
THIS COMBINED WITH NEARLY CALM WINDS WILL ALLOW TEMPERATURES TO
DROP INTO THE UPPER 20S AND LOWER 30S LATE TONIGHT.

OHZ003-007-009>012-089-PAZ001-002-130315-
/O.UPG.KCLE.FZ.A.0009.121013T0400Z-121013T1300Z/
/O.NEW.KCLE.FZ.W.0013.121013T0400Z-121013T1300Z/
LUCAS-OTTAWA-ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...PORT CLINTON...SANDUSKY...
LORAIN...CLEVELAND...MENTOR...ASHTABULA...ERIE...EDINBORO
306 PM EDT FRI OCT 12 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S AWAY FROM THE
  IMMEDIATE LAKESHORE.

* TIMING...WIDESPREAD FROST WILL DEVELOP AFTER MIDNIGHT TONIGHT.

* IMPACTS...UNPROTECTED PLANTS WILL BE HARMED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

THIS WILL BE THE LAST FROST/FREEZE HEADLINE OF THE SEASON.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze watch went out at Oct 11, 3:35 PM EDT, 7 minutes earlier.

Area forecast discussion, Oct 11, 3:35 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EDT THU OCT 11 2012

.SYNOPSIS...
HIGH PRESSURE OVER THE AREA WILL MOVE EAST AND ALLOW A COLD FRONT TO
DROP ACROSS THE REGION FROM THE NORTH OVERNIGHT. HIGH PRESSURE WILL
BUILD IN QUICKLY BEHIND THE FRONT ON FRIDAY. THE HIGH WILL MOVE OFF
THE EAST COAST SATURDAY NIGHT AND ALLOW LOW PRESSURE TO MOVE THROUGH
THE CENTRAL GREAT LAKES SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THIS EVENING WILL START OUT CLEAR WITH BREEZING CONDITIONS ACROSS
THE AREA. WINDS SHOULD DROP OFF THIS EVENING AS WINDS DECOUPLE
FROM ALOFT. CLOUDS WILL INCREASE MID/LATE EVENING AS A COLD FRONT
APPROACHES FROM THE NORTH. BASED ON NAM12 TIMING THE FRONT WILL
MOVE ACROSS THE REGION AFTER MIDNIGHT AND SHOULD BE SOUTH OF THE
AREA BY 12Z FRIDAY MORNING. WILL CONTINUE DRY THROUGH THE EVENING
AND THEN START POPS AFTER MIDNIGHT. WILL KEEP MOST AREAS IN THE
CHANCE CATEGORY BUT BEST CHANCES WILL BE FAR NORTHEAST OHIO AND
NWRN PA SO WILL THROW IN A COUPLE HOUR OF LIKELY POPS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
FRIDAY MORNING THE COLD FRONT WILL BE SOUTH OF THE AREA. WILL END
PRECIP QUICKLY THROUGH THE MORNING AS VERY DRY AIR AND HIGH
PRESSURE BUILD IN QUICKLY. 850MB TEMPS DROP TO -4C TO -5C BY 18Z
AND NORMALLY WOULD BE CONCERNED ABOUT LAKE EFFECT RAIN SHOWERS BUT
WITH SUCH DRY AIR MOVING IN HAVE ONLY HELD CLOUDS SHOWERS IN THE
AREA THROUGH THE MORNING WITH CLEARING THROUGH THE AFTERNOON.
SKIES SHOULD START OUT CLEAR FRIDAY NIGHT AND WITH COLD DRY AIR
ACROSS THE AREA THINKING WE COULD GET AT LEAST INLAND LOCATIONS OF
THE LAKESHORE COUNTIES TO OR BELOW FREEZING. WILL HAVE A FREEZE
WATCH FOR THE PORTION OF THE AREA THAT REMAINS IN THE FROST/FREEZE
PROGRAM. MOST CONCERNED ABOUT THE NORTHWEST WHERE AT LEAST SOME
CLOUDS AND WARM ADVECTION WILL BE INTO THE AREA BY 12Z SATURDAY
MORNING. THE HIGH MOVES QUICKLY EAST AND BY SATURDAY IT SHOULD BE
MOVING OFF THE EAST COAST WITH WARM FRONTAL MOISTURE ALREADY
MOVING INTO THE AREA OR JUST TO THE WEST. WILL HAVE CHANCE POPS
FOR THE AREA SATURDAY WITH THE BEST CHANCE IN THE AFTERNOON.
SUNDAY DEEP LOW PRESSURE WILL MOVE THROUGH THE CENTRAL GREAT LAKES
AND DRAG A COLD FRONT ACROSS THE AREA. SYSTEM PULLS UP FAIRLY MILD
AIR. SHEAR WILL ALSO BE GOOD WITH 40 KNOT 925MB FLOW AND 50KTS AT
850MB. GIVEN THE ENERGY PUT THUNDER IN THE FORECAST WITH LIKELY
POPS MUCH OF THE AREA.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
BEHIND THE COLD FRONT ON MONDAY CONDITIONS WILL SLOWLY IMPROVE THOUGH
FLOW WILL KEEP THE RISK FOR SOME SCATTERED SHOWERS. HIGH PRESSURE
WILL BRING IMPROVED CONDITIONS MONDAY NIGHT INTO TUESDAY. THE UPPER
LEVEL FLOW WILL BE ZONAL FOR A FEW DAYS BEFORE ANOTHER TROUGH
DEVELOPS LATER IN THE WEEK. THIS FEATURE WILL KEEP THE WEATHER
UNSETTLED WITH ON AND OFF RAIN CHANCES. A COLD FRONT WILL APPROACH
ON THU WITH TEMPS SLIGHTLY BELOW NORMAL THROUGH FRIDAY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
DRY AIR AND HIGH PRESSURE WILL KEEP SKIES MOSTLY CLEAR THROUGH THIS
EVENING. AS A COLD FRONT APPROACHES SOME CLOUDS WILL INCREASE MAINLY
IN THE NW LATE THIS EVENING...AND THEN SPREAD EAST THROUGH EARLY
MORNING. SOME LIGHT RAIN SHOWERS AND BRIEF MVFR CONDITIONS POSSIBLE
BEFORE DAYBREAK. THE ONSHORE FLOW FRIDAY MORNING WILL KEEP CLOUDS
OVER THE LAKESHORE REGION BUT INLAND TAF SITES WILL CLEAR AS DRIER
AIR MOVES INTO THE AREA BEHIND THE FRONT.

.OUTLOOK...VFR CONDITIONS THROUGH EARLY SUNDAY THOUGH SOME SHOWERS
POSSIBLE SATURDAY AFTERNOON. SOME SHOWERS AND THUNDERSTORMS BY
SUNDAY AFTERNOON.

&&

.MARINE...
STRONGER SOUTHWEST FLOW WILL CONTINUE THIS EVENING AND TONIGHT AHEAD
OF AN APPROACHING COLD FRONT. THE FRONT WILL CROSS THE LAKE LATE
TONIGHT SHIFTING WINDS TO THE NORTHWEST. WHILE NORTHWEST WINDS LOOK
TO DIMINISH SLIGHTLY BEHIND THE FRONT FRIDAY MORNING...NORTHWEST
FLOW WILL KEEP WAVES WELL INTO SMALL CRAFT CRITERIA INTO AT LEAST
FRIDAY MORNING FOR CENTRAL AND EASTERN PORTIONS OF THE LAKE.

HIGH PRESSURE WILL BUILD OVER THE LAKE FRIDAY EVENING ALLOWING WINDS
AND WAVES TO DIMINISH QUICKLY. THE OVERALL WEATHER PATTERN WILL BE
RATHER PROGRESSIVE DURING THE PERIOD AS HIGH PRESSURE QUICKLY MOVES
TO THE EAST SATURDAY. SOUTHWEST WINDS WILL INCREASE THROUGH SATURDAY
NIGHT AS ANOTHER STRONG LOW PRESSURE MOVES ACROSS THE GREAT LAKES.
THE LOW WILL MOVE NORTH OF LAKE ERIE...WITH THE COLD FRONT MOVING
ACROSS THE LAKE SUNDAY NIGHT. SOUTHWEST WINDS AHEAD OF THE FRONT
LATE SATURDAY THROUGH MUCH OF SUNDAY MAY ALLOW FOR ANOTHER PERIOD OF
SMALL CRAFT CONDITIONS.

HIGH PRESSURE WILL BUILD OVER THE LAKE EARLY NEXT WEEK...BUT WILL
MOVE TO THE EAST WITH SOUTHERLY WINDS INCREASING AHEAD OF ANOTHER
STORM SYSTEM BY THE MIDDLE OF NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
     FOR OHZ003-007-009>012-089.
PA...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
     FOR PAZ001-002.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT FRIDAY FOR LEZ146>149.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     LEZ142>145.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...JAMISON
AVIATION...JAMISON
MARINE...ABE
Hazardous weather outlook, Oct 11, 3:59 AM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
359 AM EDT THU OCT 11 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-120800-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
359 AM EDT THU OCT 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HIGH PRESSURE MOVING ACROSS THE REGION FRIDAY NIGHT SHOULD ALLOW
WINDS TO DECREASE ENOUGH TO ALLOW FROST TO DEVELOP ACROSS THE
LAKESHORE COUNTIES FRIDAY NIGHT.

A STRONG STORM SYSTEM WILL MOVE INTO THE CENTRAL GREAT LAKES THIS
WEEKEND. GUSTY SOUTH TO SOUTHWEST WINDS MAY APPROACH ADVISORY
LEVELS SATURDAY NIGHT INTO SUNDAY. AS THE COLD FRONT MOVES INTO
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA SUNDAY AFTERNOON AND
EVENING IT MAY PRODUCE STRONG TO SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-120800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
359 AM EDT THU OCT 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONG STORM SYSTEM WILL MOVE INTO THE CENTRAL GREAT LAKES THIS
WEEKEND. IN THE WAKE OF THE LOW ON SUNDAY EVENING THERE MAY BE A
FEW HOURS OF GALE CONDITIONS. THE BEST CHANCES FOR THIS WOULD BE
ACROSS THE EASTERN HALF OF LAKE ERIE.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 10:11 AM EDTSmall Craft AdvisoryCLE24 hr

Nearby

Freeze Watches in Ohio, 2012Freeze Watches in Pennsylvania, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.